OTC NeoCitran Cold Congestion Extra Strength Day 10 Dose

OTC NeoCitran Cold Congestion Extra Strength Day 10 Dose

Regular price $12.99 Save $-12.99
/

Only 0 items in stock!
  

NeoCitran Extra Strength Cold and Congestion Non-Drowsy Lemon is a hard-working medicine that relieves some of the most common cold symptoms, including headache, sore throat pain, and sinus and nasal congestion. Comes in a non-drowsy formula that’s ideal for use during the day. Just dissolve the contents of the single-dose pouch in boiling water to create a great-tasting lemon-flavoured beverage.

DIN:

•Extra-strength cold and congestion medicine
•Relieves common cold symptoms including headache, sore throat pain, and sinus and nasal congestion
•Non-drowsy daytime formula that’s ideal for use during the day
•NeoCitran Extra Strength Cold and Congestion Non-Drowsy Lemon comes in a convenient single-dose pouch for a lemon-flavoured hot drink
•Try the nighttime formula from NeoCitran when you need to relieve your cold and flu symptoms so you can get a good night of rest 

Active Ingredients: Analgesic: Acetaminophen (Extra Strength) 650 mg, Decongestant: Phenylephrine hydrochloride 10 mg

Directions: Adults and children 12 years and over:

Dissolve the contents of 1 pouch into 225 mL (one cup) of boiling water.
May be taken every 4-6 hours.
Do not take more than 4-6 pouches in 24 hours.
Children under 12: Do not use.
Do not take more than directed (see liver warnings). This is not a standard dosage unit.

Liver warning Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite

Allergy alert Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash

If any of the above-noted symptoms occur, stop use and seek medical help right away.

Do not use:

  • with any other drug containing acetaminophen
  • if you are allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for two (2) weeks after stopping the MAOI drug

Ask a doctor or pharmacist before use if you:

  • have liver or kidney disease
  • are taking the blood-thinning drug warfarin
  • are pregnant or breastfeeding
  • have heart or thyroid disease, high blood pressure, diabetes
  • have difficulty with urination
  • take any other cough and cold medication

Stop use and ask a doctor if:

  • symptoms worsen or last for more than 5 days
  • fever lasts more than 3 days
  • sore throat pain lasts for more than 2 days
  • you have a fever (>38°C)
  • you are nervous, dizzy or can’t sleep